U.S. doctors online nowAsk doctors free
Philippi, WV
A 27-year-old female asked about a 27-year-old female:

my husband is on risperidone and zoloft (sertraline) and is experiencing awful headaches, is there anything he can take over-the-counter for it?

2 doctor answers4 doctors weighed in
Dr. Douglas Bey
Psychiatry 57 years experience
Yes but: Ssris like zoloft (sertraline) can cause headaches--ck with your doc.
Dr. Pamela Pappas
Psychiatry 42 years experience
Zoloft (sertraline) ; headaches: Zoloft can commonly cause headaches when being started, and hopefully these dissipate. Otc options like tylenol (acetaminophen) or aleve may help. It's very important that your husband tell his physician this is happening though.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

Danmark
A 23-year-old male asked:

Is it safe if you take 150mg Sertraline & 0.5mg Risperidone

1 doctor answer3 doctors weighed in
Dr. Susan Arnoult
Family Medicine 25 years experience
Yes: Those two medications are safe to take in those doses together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 27, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.